# SDR 2006FA0000809

- Difficulty date: May 19, 2006
- Submitted: August 17, 2006
- Operation: General aviation
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 82130391
- Part serial: 2490066
- Condition: Mismanufactured
- Location: Propeller
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPONENT RECEIVED WITH INCORRECT ARM INSTALLED ON BETA VALVE.  ATTACHMENT HOLE FOR LINKAGE WAS TOO SMALL.  (K)
